# SDR UALA2011041101756

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 37,792 hours, 4,626 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SILVER METAL CHIPS ON MAGNETIC CHIP DETECTORS OIL SUMP AND MID BEARING.  REPLACED APU ASSY, OPS CHECKED GOOD, NO LEAKS, NO FAULTS.
